# SDR CA990219027

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: UL12942
- Condition: Failed
- Location: Engine Oil
- Part time: 23,504 hours
- Component: M06626AA
- Stage of operation: TO
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, ENGINE OIL PRESSURE LIGHT AND ECAIS OIL PRESSURE LIGHT CAME ON.  TAKEOFF WAS ABORTED.  INVESTIGATION FOUND OIL PUMP SCAVENGE PUMP DRIVE SHAFT SLIPPED OUT OF THE SPLINES DUE TO IMPROPER INSTALLATION.  SERVICEABLE PUMP AND DRIVE SHAFT INSTALLED.
